# SDR CA051007006

- Difficulty date: October 6, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Boeing 737-7CG
- Aircraft time: 1,910 hours
- Engine: Cfmint CFM567B22
- System (JASC): 2330 · Entertainment System
- Part: Display
- Part number: 50401100003
- Condition: Failed
- Location: Seat 13b, Vdu
- Component: Vdu, Boeing
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) A/C WAS ON THE GROUND WHEN A BURNING ELECTRICAL SMELL WAS NOTICED AT ROW 13.  SEAT 13B WAS DEACTIVATED. MAINTENANCE REPLACED THE VDU AND THE SYSTEM WAS TESTED SERVICEABLE. THIS COMPONENT WILL BE RETURNED TO THE MANUFACTURER AND A COMPLETE TEAR DOWN REPORT WILL BE REQUESTED. THIS SDR WILL BE UPDATED ONCE THAT INFORMATION IS AVAILABLE.
